Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homotopy and algebraic K-theory

Barry H. Dayton

Vol. 43 (1972), No. 2, 297–305
Abstract

A notion of homotopy is described on a category of rings. This is used to induce a notion of equivalence on the categories of projective modules and to construct a K-theory exact sequence. The topological K-theory exact sequence is then obtained from the algebraic K0,K1 sequence.

Mathematical Subject Classification
Primary: 55D99
Secondary: 55B15
Milestones
Received: 10 August 1971
Published: 1 November 1972
Authors
Barry H. Dayton